# SDR SIMA20141108009

- Difficulty date: November 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,173 hours, 33,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROX LIGHT STRIPS 2, 3, 7 & 8 HAVE BROKEN WIRES.  R & R EMER LIGHT STRIPS 2, 3, 7 & 8 IAW AMM 33-50-12.  SEE NRTC BOW 170665 FOR FINAL INSTALL & OPERATIONS CHECKS.
